Robitussin® Complete Daytime/nighttime

Robitussin® Complete Daytime/Nighttime

Get through your day and the rest you need, with this complete and Liquid-Fast capsule formulation, that is specially formulated to relieve dry coughs, sore throat pain, headaches, fever, and body aches due to a common cold.

Robitussin Complete Daytime

Dry Coughs
Stuffy Nose
Sore Throat Pain
Headaches, Fever, Body Aches

Robitussin Complete Nighttime

Dry Coughs
Sore Throat Pain
Sneezing, Runny Nose
Fever and Body Aches

DOSAGE & INGREDIENTS

Each Liquid-filled capsule contains the following active ingredients:

Daytime:

Fever Reducer/
Pain Reliever
Acetaminophen
(APAP)
325 mg
Cough
Suppressant
Dextromethorphan
Hydrobromide (DM)
10 mg
Decongestant Phenylephrine Hydrochloride
(PE) 5 mg

Nighttime:

Fever Reducer/
Pain Reliever
Acetaminophen
(APAP)
325 mg
Cough
Suppressant
Dextromethorphan
Hydrobromide (DM)
15 mg
Antihistamine Doxylamine
Succinate (DS)
6.25 mg

Non-Medicinal Ingredients:

Daytime: FD&C Red No. 40, FD&C yellow no. 6, gelatin, glycerin, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution. Nighttime: FD&C Blue No. 1, FD&C Yellow no. 10, gelatin, glycerin, pharmaceutical ink, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol sorbitan solution.

DIRECTIONS

Adults and Children (12 years & over)
Daytime: Take 2 orange capsules every 4 hours.
Nighttime: Take 2 green capsules at bed time.
If your cold keeps you confined to bed or home, take 2 green capsules every 6 hours.
Children under 12 years DO NOT USE
Do not exceed a combined total of 8 orange or green capsules in 24 hours.

CAUTION

KEEP OUT OF REACH OF CHILDREN.
This package contains enough drug to seriously harm a child.
WARNINGS:
Liver warning: Acetaminophen may cause severe or possibly fatal liver damage. If you take ▪ more than the recommended dose in 24 hours ▪ with other drugs containing acetaminophen ▪ while drinking 3 or more alcoholic drinks every day (for symptoms see insert). Allergy alert: Acetaminophen may cause serious skin reactions. Symptoms may include: ▪ skin reddening ▪ blisters ▪ rash. Do not use ▪ with any other drugs containing acetaminophen or other cold medication ▪ if you are allergic to acetaminophen ▪ monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson's disease) or for 2 weeks after stopping the MAOI drug. If you are not sure whether a drug contains acetaminophen or MAOI, ask a doctor or pharmacist. Ask a doctor or pharmacist before use if you ▪ have liver, kidney, heart or thyroid disease ▪ have diabetes, high blood pressure or glaucoma ▪ have difficulty with urination ▪ take the blood thinning drug warfarin or other medications ▪ are pregnant, nursing ▪ have difficulty breathing or other chronic lung conditions ▪ have a persistent cough such as occurs with smoking, asthma or emphysema ▪ have a cough with excessive phlegm (mucus). These could be signs of a serious condition. Stop use and talk to a doctor if ▪ symptoms last more than 5 days ▪ fever lasts more than 3 days ▪ sore throat pain persists for more than 2 days. Nighttime product may cause drowsiness or excitability. Avoid alcohol, driving a motor vehicle or operating machinery. In case of overdose, call a Poison Control Centre or get medical help right away. Quick medical attention is critical even if you do not notice any signs or symptoms. Read the complete package insert prior to use and follow all instructions.

NOT WHAT YOU WERE LOOKING FOR?

We recommend:

Robitussin® Complete Daytime

Robitussin Total Cough, Cold & Flu

Robitussin Total Cough, Cold & Flu

Relief from cold and flu symptoms.

Learn More
Robitussin Total Cough, Cold & Flu Extra Strength

Robitussin Total Cough, Cold & Flu Extra Strength

Get the rest you need with overnight cold and flu symptom relief.

Learn More